# SDR SWIA202306130011

- Difficulty date: April 27, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY LOWER SILL CORRODED (MARKED IN RED)      (C-CHECK RO 6/9/2023)    INSTALLED NEW AFT BAGGAGE BAY LOWER SILL REF CRJ 700 SRM 51-42-06-001-001-A01,51-42-13-001-001-A01 AND 51-42-21-001-001-A01 AND DRAWING MM670-35085 REV L.	 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337.
